# SDR USAA991090

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 5332
- Part time: 35,403 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 3 EACH .50 INCH CRACKS AT BS 5332, RBBL 60, WL 21.5 SKIN ASSEMBLY.  INSTALLED REPAIR PLATES PER SRM 53-10-01 FIG 202.  (X)
